# SDR AALA201706269025

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,634 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664605
- Part serial: 5911
- Condition: Deformed
- Location: Zone 200
- Part time: 59,775 hours, 29,860 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DEFORMATION ON PASSENGER CREW DOOR (831) SLIDE RAFT. REPLACED SLIDE RAFT PER AMM 25-62-44-400-007-A.
